×

zbMATH — the first resource for mathematics

A note on the maximum probability property of MLE’s in multiparameter exponential families. (English) Zbl 0366.62035
MSC:
62F10 Point estimation
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Anderson, T.W.: The integral of a symmetric unimodal function. Proc. Amer. Math. Soc.6, 1955, 170–176. · Zbl 0066.37402 · doi:10.1090/S0002-9939-1955-0069229-1
[2] Barndorff-Nielsen, O.: Exponential Families. Exact Theory. Arhus 1970. · Zbl 0249.62006
[3] Berk, R.H.: Consistency and asymptotic normality of MLE’s for exponential models. Ann. Math. Statist.43, 1972, 193–204. · Zbl 0253.62005 · doi:10.1214/aoms/1177692713
[4] Kaufman, S.: Asymptotic efficiency of the maximum likelihood estimator. Ann. Inst. Statist. Math.18, 1966, 155–178. · Zbl 0144.41302 · doi:10.1007/BF02869527
[5] Rao, R.: Relations between weak and uniform convergence of measures with applications. Ann. Math. Statist.33, 1962, 659–680. · Zbl 0117.28602 · doi:10.1214/aoms/1177704588
[6] Weiss, L., andJ. Wolfowitz: Maximum probability estimators and related topics. Berlin-Heidelberg-New York 1974. · Zbl 0297.62015
[7] Witting, H., andG. Nölle: Angewandte Mathematische Statistik. Stuttgart 1970.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.